Alert archive / Florida / Coastal Flood Statements in 2013

Coastal Flood Statement 2, NWS Miami, FL

October 17, 2013Broward County, Miami-Dade County, Palm Beach County, Florida

NWS Miami, FL issued this coastal flood statement at Oct 17, 2013, 9:25 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Oct 17, 2013, 9:25 AM EDT (13:25 UTC)
Expired
Oct 20, 2013, 12:00 PM EDT
In force
3 days
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 1.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
845 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WHUS42 KMFL 171325
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
925 AM EDT THU OCT 17 2013

FLZ168-172-173-181100-
/O.NEW.KMFL.CF.S.0002.131017T1325Z-131020T1600Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
925 AM EDT THU OCT 17 2013

...MINOR COASTAL FLOODING DUE TO HIGH TIDAL LEVELS...

* COASTAL FLOODING...HIGHER THAN AVERAGE TIDAL LEVELS WILL
  CONTINUE TO OCCUR ALONG THE ATLANTIC COAST WHICH WILL LEAD TO
  MINOR COASTAL FLOODING, ESPECIALLY ALONG THE BAY AND
  INTRACOASTAL SIDE OF THE BARRIER ISLANDS. WATER LEVELS WILL
  CONTINUE TO RUN BETWEEN A HALF A FOOT TO A FOOT ABOVE NORMAL
  AROUND HIGH TIDE THROUGH THE UPCOMING WEEKEND. 

* TIMING...THE FLOODING WILL OCCUR MOSTLY AROUND THE TIMES OF HIGH
  TIDE. HOWEVER, RESIDUAL WATER COULD REMAIN STANDING ON ROADWAYS
  OUTSIDE OF THE HIGH TIDAL CYCLE. THE NEXT HIGH TIDES WILL OCCUR
  DURING MID EVENING TONIGHT AND MID MORNING ON FRIDAY.

* IMPACTS...MOTORISTS CAN EXPECT FLOODING ALONG SOME STREETS.
  STREET FLOODING HAS BEEN OCCURRING ALONG PORTIONS OF ALTON ROAD
  AND WEST AVENUE IN SOUTH BEACH. FLOOD WATERS WERE EVEN OVER CURB
  LEVEL IN A FEW SPOTS. FLOODING WAS ALSO REPORTED IN BROWARD
  COUNTY ALONG CORDOVA ROAD.

$$

GREGORIA
6 follow-up statements
473 
WHUS42 KMFL 172338
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
738 PM EDT THU OCT 17 2013

FLZ168-172-173-181200-
/O.CON.KMFL.CF.S.0002.000000T0000Z-131020T1600Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
738 PM EDT THU OCT 17 2013

...MINOR COASTAL FLOODING POSSIBLE...

* COASTAL FLOODING...HIGHER THAN AVERAGE TIDAL LEVELS WILL 
  CONTINUE TO OCCUR ALONG THE ATLANTIC COAST WHICH WILL LEAD TO 
  MINOR COASTAL FLOODING... ESPECIALLY ALONG THE BAY AND 
  INTRACOASTAL SIDE OF THE BARRIER ISLANDS. WATER LEVELS WILL 
  CONTINUE TO RUN BETWEEN A HALF A FOOT TO A FOOT ABOVE NORMAL 
  AROUND HIGH TIDE THROUGH THE UPCOMING WEEKEND. 

* TIMING...THE FLOODING WILL OCCUR MOSTLY AROUND THE TIMES OF 
  HIGH TIDE. HOWEVER... RESIDUAL WATER COULD REMAIN STANDING ON 
  ROADWAYS OUTSIDE OF THE HIGH TIDAL CYCLE. THE NEXT HIGH TIDES 
  WILL OCCUR DURING MID EVENING TONIGHT AND MID MORNING ON 
  FRIDAY. 

* IMPACTS...MOTORISTS CAN EXPECT FLOODING ALONG SOME STREETS. 
  STREET FLOODING HAS BEEN OCCURRING ALONG PORTIONS OF ALTON 
  ROAD AND WEST AVENUE IN SOUTH BEACH. FLOOD WATERS WERE EVEN 
  OVER CURB LEVEL IN A FEW SPOTS. FLOODING WAS ALSO REPORTED IN 
  BROWARD COUNTY ALONG CORDOVA ROAD. 

$$
574 
WHUS42 KMFL 180752
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
352 AM EDT FRI OCT 18 2013

FLZ168-172-173-182200-
/O.CON.KMFL.CF.S.0002.000000T0000Z-131020T1600Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
352 AM EDT FRI OCT 18 2013

...MINOR COASTAL FLOODING POSSIBLE...

* COASTAL FLOODING...HIGHER THAN AVERAGE TIDAL LEVELS WILL
  CONTINUE TO OCCUR ALONG THE ATLANTIC COAST WHICH WILL LEAD TO
  MINOR COASTAL FLOODING... ESPECIALLY ALONG THE BAY AND
  INTRACOASTAL SIDE OF THE BARRIER ISLANDS. WATER LEVELS WILL
  CONTINUE TO RUN BETWEEN A HALF A FOOT TO A FOOT ABOVE NORMAL
  AROUND HIGH TIDE THROUGH THE WEEKEND.

* TIMING...THE FLOODING WILL OCCUR MOSTLY AROUND THE TIMES OF HIGH
  TIDE. HOWEVER... RESIDUAL WATER COULD REMAIN STANDING ON
  ROADWAYS OUTSIDE OF THE HIGH TIDAL CYCLE. HIGH TIDES FOR THE
  WEEKEND WILL OCCUR DURING THE MID TO LATE MORNING AND THE MID TO
  LATE EVENING HOURS.

* IMPACTS...MOTORISTS MAY CONTINUE TO EXPERIENCE STREET FLOODING,
  AS THERE HAVE BEEN REPORTS OF FLOODING ALONG PORTIONS OF ALTON
  ROAD AND WEST AVENUE IN SOUTH BEACH. FLOOD WATERS WERE EVEN OVER
  CURB LEVEL IN A FEW SPOTS. FLOODING WAS ALSO REPORTED IN BROWARD
  COUNTY ALONG CORDOVA ROAD.

$$

BAXTER
267 
WHUS42 KMFL 181847
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
247 PM EDT FRI OCT 18 2013

FLZ168-172-173-191100-
/O.CON.KMFL.CF.S.0002.000000T0000Z-131020T1600Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
247 PM EDT FRI OCT 18 2013

...MINOR COASTAL FLOODING PORTIONS OF THE ATLANTIC COAST AT AROUND
HIGH TIDE...

* COASTAL FLOODING...HIGHER THAN AVERAGE TIDAL LEVELS WILL
  CONTINUE TO OCCUR ALONG THE ATLANTIC COAST WHICH WILL LEAD TO
  MINOR COASTAL FLOODING...ESPECIALLY ALONG THE BAY AND
  INTRACOASTAL SIDE OF THE BARRIER ISLANDS. WATER LEVELS WILL
  CONTINUE TO RUN BETWEEN A HALF A FOOT TO A FOOT ABOVE NORMAL
  AROUND HIGH TIDE THROUGH THE WEEKEND.

* TIMING...THE FLOODING WILL OCCUR MOSTLY AROUND THE TIMES OF 
  HIGH TIDE. HOWEVER... RESIDUAL WATER COULD REMAIN STANDING ON 
  ROADWAYS OUTSIDE OF THE HIGH TIDAL CYCLE. HIGH TIDES FOR THE 
  WEEKEND WILL OCCUR DURING THE MID TO LATE MORNING AND THE MID 
  TO LATE EVENING HOURS. 

* IMPACTS...MOTORISTS MAY CONTINUE TO EXPERIENCE STREET
  FLOODING...AS THERE HAVE BEEN REPORTS OF FLOODING ALONG PORTIONS
  OF ALTON ROAD AND WEST AVENUE IN SOUTH BEACH. FLOOD WATERS HAVE
  EVEN BEEN OVER CURB LEVEL IN A FEW SPOTS. FLOODING WAS ALSO
  REPORTED IN BROWARD COUNTY ALONG LAS OLAS BOULEVARD AND CORDOVA
  ROAD.

$$

GREGORIA
786 
WHUS42 KMFL 190806
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
406 AM EDT SAT OCT 19 2013

FLZ168-172-173-191615-
/O.CON.KMFL.CF.S.0002.000000T0000Z-131020T1600Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
406 AM EDT SAT OCT 19 2013

...MINOR COASTAL FLOODING ACROSS PORTIONS OF THE ATLANTIC COAST AT
AROUND HIGH TIDE...

* COASTAL FLOODING...HIGHER THAN AVERAGE TIDAL LEVELS WILL 
  CONTINUE TO OCCUR ALONG THE ATLANTIC COAST WHICH WILL LEAD TO 
  MINOR COASTAL FLOODING...ESPECIALLY ALONG THE BAY AND 
  INTRACOASTAL SIDE OF THE BARRIER ISLANDS. WATER LEVELS WILL 
  CONTINUE TO RUN BETWEEN A HALF A FOOT TO A FOOT ABOVE NORMAL 
  AROUND HIGH TIDE THROUGH THE WEEKEND. 

* TIMING...THE FLOODING WILL OCCUR MOSTLY AROUND THE TIMES OF 
  HIGH TIDE. HOWEVER... RESIDUAL WATER COULD REMAIN STANDING ON 
  ROADWAYS OUTSIDE OF THE HIGH TIDAL CYCLE. HIGH TIDES FOR THE 
  WEEKEND WILL OCCUR DURING THE MID TO LATE MORNING AND THE MID 
  TO LATE EVENING HOURS. 

* IMPACTS...MOTORISTS MAY CONTINUE TO EXPERIENCE STREET 
  FLOODING...AS THERE HAVE BEEN REPORTS OF FLOODING ALONG 
  PORTIONS OF ALTON ROAD AND WEST AVENUE IN SOUTH BEACH. FLOOD 
  WATERS HAVE EVEN BEEN OVER CURB LEVEL IN A FEW SPOTS. FLOODING 
  WAS ALSO REPORTED IN BROWARD COUNTY ALONG LAS OLAS BOULEVARD 
  AND CORDOVA ROAD. 

$$
676 
WHUS42 KMFL 200033
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
833 PM EDT SAT OCT 19 2013

FLZ168-172-173-201200-
/O.CON.KMFL.CF.S.0002.000000T0000Z-131020T1600Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
833 PM EDT SAT OCT 19 2013

...MINOR COASTAL FLOODING POSSIBLE...

* COASTAL FLOODING...HIGHER THAN AVERAGE TIDAL LEVELS WILL
  CONTINUE TO OCCUR ALONG THE ATLANTIC COAST WHICH WILL LEAD TO
  MINOR COASTAL FLOODING...ESPECIALLY ALONG THE BAY AND
  INTRACOASTAL SIDE OF THE BARRIER ISLANDS. WATER LEVELS WILL
  CONTINUE TO RUN AROUND ONE HALF FOOT ABOVE NORMAL THIS WEEKEND.

* TIMING...THE FLOODING WILL OCCUR MOSTLY AROUND THE TIMES OF HIGH
  TIDE. HOWEVER... RESIDUAL WATER COULD REMAIN STANDING ON
  ROADWAYS OUTSIDE OF THE HIGH TIDAL CYCLE. HIGH TIDES WILL OCCUR
  DURING THE MID TO LATE MORNING AND THE MID TO LATE EVENING
  HOURS.

* IMPACTS...MOTORISTS MAY CONTINUE TO EXPERIENCE STREET 
  FLOODING...AS THERE HAVE BEEN REPORTS OF FLOODING ALONG 
  PORTIONS OF ALTON ROAD AND WEST AVENUE IN SOUTH BEACH. FLOOD 
  WATERS HAVE EVEN BEEN OVER CURB LEVEL IN A FEW SPOTS. FLOODING 
  WAS ALSO REPORTED IN BROWARD COUNTY ALONG LAS OLAS BOULEVARD 
  AND CORDOVA ROAD. 

$$
571 
WHUS42 KMFL 200815
CFWMFL

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
415 AM EDT SUN OCT 20 2013

FLZ168-172-173-201600-
/O.CON.KMFL.CF.S.0002.000000T0000Z-131020T1600Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
415 AM EDT SUN OCT 20 2013

...MINOR COASTAL FLOODING POSSIBLE...

* COASTAL FLOODING...HIGHER THAN AVERAGE TIDAL LEVELS WILL 
  CONTINUE TO OCCUR ALONG THE ATLANTIC COAST WHICH WILL LEAD TO 
  MINOR COASTAL FLOODING...ESPECIALLY ALONG THE BAY AND 
  INTRACOASTAL SIDE OF THE BARRIER ISLANDS. WATER LEVELS WILL 
  CONTINUE TO RUN AROUND ONE HALF FOOT ABOVE NORMAL THIS 
  WEEKEND. 

* TIMING...THE FLOODING WILL OCCUR MOSTLY AROUND THE TIMES OF HIGH
  TIDE. HOWEVER...RESIDUAL WATER COULD REMAIN STANDING ON
  ROADWAYS OUTSIDE OF THE HIGH TIDAL CYCLE. HIGH TIDES WILL OCCUR
  DURING THE MID TO LATE MORNING AND THE MID TO LATE EVENING
  HOURS.

* IMPACTS...MOTORISTS MAY CONTINUE TO EXPERIENCE STREET 
  FLOODING...AS THERE HAVE BEEN REPORTS OF FLOODING ALONG 
  PORTIONS OF ALTON ROAD AND WEST AVENUE IN SOUTH BEACH. FLOOD 
  WATERS HAVE EVEN BEEN OVER CURB LEVEL IN A FEW SPOTS. FLOODING 
  WAS ALSO REPORTED IN BROWARD COUNTY ALONG LAS OLAS BOULEVARD 
  AND CORDOVA ROAD. 

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 17, 6:51 AM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Oct 17, 6:51 AM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
651 AM EDT THU OCT 17 2013

.AVIATION...
VFR CONDITIONS UNDER HIGH PRESSURE THROUGH THE TAF PERIOD. THERE
WILL BE SOME CUMULUS THROUGH THE DAY TODAY, WHICH WILL DISSIPATE
AFTER SUNSET. WINDS WILL BE EASTERLY BETWEEN 5 AND 10 KTS THIS
AFTERNOON, EXCEPT FOR KAPF, WHERE A GULF BREEZE WILL BRING THE
WINDS AROUND TO THE WEST SOUTHWEST.

&&

.PREV DISCUSSION... /ISSUED 223 AM EDT THU OCT 17 2013/

..DRY CONDITIONS REMAIN IN PLACE THROUGH FRIDAY BEFORE A SLIGHT
CHANCE OF SHOWERS RETURN TO THE AREA THIS WEEKEND...

SHORT TERM...
HIGH PRESSURE OVER THE WESTERN ATLANTIC WATERS WILL MOVE SLOWLY
SOUTH INTO THE BAHAMA ISLANDS THROUGH THE WEEKEND, AS A COLD FRONT
OVER THE TENNESSEE VALLEY MOVES SOUTHWARD AND STALLS OUT OVER
NORTHERN FLORIDA OR EXTREME SOUTHEASTERN UNITED STATES. THIS WILL
ALLOW FOR NORTHEAST TO EAST WINDS TO CONTINUE OVER SOUTH FLORIDA
TODAY INTO FRIDAY, BEFORE SWINGING MORE SOUTHEAST THIS WEEKEND.
SO, THE DRY WEATHER WILL REMAIN IN PLACE OVER THE AREA TODAY INTO
FRIDAY, BEFORE SOME LOW LEVEL MOISTURE WORKS INTO THE AREA FROM
THE ATLANTIC WATERS THIS UP COMING WEEKEND. THEREFORE, A SLIGHT 5
TO 10 PERCENT POPS WILL REMAIN IN PLACE OVER SOUTH FLORIDA TODAY
INTO FRIDAY, BEFORE SHOWING A 10 TO 20 PERCENT CHANCE OF SHOWERS
FOR THIS WEEKEND.

PATCHY FOG IS ALSO POSSIBLE OVER SOUTH FLORIDA LATE TONIGHT AND
AGAIN LATE FRIDAY NIGHT, WITH EVEN AREAS OF FOG OVER THE INTERIOR
PORTIONS. THIS IS DUE TO THE INCREASE IN LOW LEVEL MOISTURE
WORKING INTO THE AREA FROM THE ATLANTIC WATERS. SO HAVE ADDED FOG
WORDING TO THE ZONES FOR LATE TONIGHT AND AGAIN LATE FRIDAY NIGHT.

LONG TERM...
THE HIGH WILL REMAIN NEARLY STATIONARY OVER THE WESTERN BAHAMA
ISLANDS EARLY NEXT WEEK, AS THE FRONT REMAINS NEARLY STATIONARY
OVER THE EXTREME SOUTHEASTERN UNITED STATES OR NORTH FLORIDA. THIS
WILL KEEP A EAST TO SOUTHEAST WIND FLOW OVER SOUTH FLORIDA DURING
THIS TIME ALONG WITH A 10 TO 20 PERCENT CHANCE OF SHOWERS.

THE COLD FRONT WILL THEN GET PUSHED DOWN THE SUNSHINE STATE
SOMETIME DURING THE MIDDLE OF NEXT WEEK, AND THROUGH SOUTH FLORIDA
LATE NEXT WEEK, AS LOW PRESSURE SWINGS THROUGH THE GREAT LAKES AND
INTO THE NORTHEAST UNITED STATES. THIS COULD BRING A MUCH COOLER
AND DRIER AIR MASS TO SOUTH FLORIDA FOR LATE NEXT WEEK.

MARINE...
THE WINDS WILL BE AT 10 KNOTS OR LESS WHILE SWINGING SLOWLY FROM A
NORTHEAST DIRECTION TODAY TO A EAST TO SOUTHEAST DIRECTION BY THIS
WEEKEND OVER THE LOCAL WATERS OF SOUTH FLORIDA. THIS WILL ALLOW
FOR THE ATLANTIC SEAS TO BE 3 FEET OR LESS TODAY INTO THIS
WEEKEND, WHILE THE GULF SEAS WILL BE 2 FEET OR LESS. SO BOATING
CONDITIONS OVER SOUTH FLORIDA WILL BE GOOD THROUGH THIS WEEKEND.

HYDROLOGY...
ASTRONOMICALLY HIGH TIDES CONTINUE ACROSS THE REGIONAL WATERS OF
THE EAST COAST METRO AREAS THROUGH THE WEEKEND. A NEWS MEDIA
REPORTED MINOR INUNDATION AND FLOODING ALONG THE WEST AVENUE AREA
OF MIAMI BEACH YESTERDAY MORNING DURING HIGH TIDE. IN GENERAL,
REGIONAL OBSERVATIONS INDICATE THAT THE TIDES ARE ABOUT A HALF A
FOOT OR SLIGHTLY GREATER ABOVE PREDICTED LEVELS. WILL CONTINUE TO
MONITOR REGIONAL OBSERVATIONS AND LOCAL REPORTS OF ANY FLOOD
IMPACTS IN FLOOD PRONE AREAS THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  87  73  87  73 / 10 10 10 10
FORT LAUDERDALE  87  77  87  77 / 10 10 10 10
MIAMI            88  76  88  76 / 10 10 10 10
NAPLES           88  72  89  72 / -  -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...13/SI
Hazardous weather outlook, Oct 17, 3:44 AM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
344 AM EDT THU OCT 17 2013

AMZ630-651-FLZ172-173-172245-
BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
COASTAL BROWARD-COASTAL MIAMI DADE-
344 AM EDT THU OCT 17 2013

...MINOR TIDAL FLOODING FOR BROWARD AND MIAMI BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

FLOODING: THERE HAVE BEEN REPORTS LAST EVENING OF MINOR TIDAL INDUCED
FLOODING ALONG WEST AVENUE IN MIAMI BEACH DUE TO ASTRONOMICAL
TIDES NEAR PEAK LEVELS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AS ASTRONOMICAL TIDES PEAK OVER THE NEXT FEW DAYS...MINOR TIDAL
FLOODING WILL REMAIN A THREAT ALONG THE EAST COAST BEACHES IN
BROWARD COUNTY AND MIAMI BEACH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT TIDAL INDUCED FLOODING TO THE
NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 5:51 PM EDTSpecial Weather StatementMFLCollier24 min

Nearby

Coastal Flood Statements in Florida, 2013Every coastal flood statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.